New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/22/2008 11:31 AM (GMT -7)   
i had a great day today around this time 2:00 to 4:00 i get very sad or fast and don't know why i just took my serquel at 2:00 when i forgot and should take it at 1:00.  i feel like i am jumping out of my body.  my head is fast, and i just can't stop moving.  i feel like i am crawling out of my skin!  heart is going fast to i just want to run and scream.  why does this happen?  does this happen to other people?  what to do?  is it meds? or just me? the way it is.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/22/2008 6:28 PM (GMT -7)   
It's (hypo)mania. Your meds aren't pulling their weight. Call your doc, asap, tell him/her what you just wrote.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 10/22/2008 6:41 PM (GMT -7)   
Sorry you're feeling that way. I have experienced it a couple times this past month since beginning on Zoloft and I know it's really uncomfortable. However, i keep a few little projects started and utilize that "fast"energy"into productivity.

fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/22/2008 6:43 PM (GMT -7)   
is it hypo mania even if it just starts around 2:00 to 4:00 does not last all day and night. but that continues guilt pain is in my stomach. and i have nothing to feel guilt about. is that just feeling fast that feeling in my gut. thanks for the response it helps so much! thank you

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/22/2008 9:07 PM (GMT -7)   
Yes, it's still the beginnings of mania or hypomania. Just to be safe, let you're doctor know. This is how you manage your disorder. As soon as you start to feel the stirrings of a mood episode coming on, let your doc know. Don't wait until you're feeling totally crazy. He/she may tell you not to worry about it, or, more likely, they'll boost the dosage of one of your drugs just a little. It's a sign your meds aren't working properly and something needs adjusting. Just give the doc a call, they may not even want to see you.

I hope this is helpful,

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/23/2008 8:47 AM (GMT -7)   
Thanks for the advice, this board is so helpful, being to ask questions and get great feed back. when anything new goes on i seem to get this way. i have a job interview today and i feel like a bundle of nerves. i try to use the skills i learned to relax, i find using the message board helps 100%. i am afraid if i get this job, what if i get real sick again. Question if i am on my meds, and follow them properly will i not get so very sick again. because if your new at a job its not like i can just take time to get help. at this time of my life i have been on a medical leave for 6 months and getting help (therepy) about 4 to 5 days a week. CBT also. i am afraid if i don't reseve all the support i am getting i may get real sick again and end up in the hosp. i guess if i don't try i never know. any advice would be great!

Thank you everyone!

Diskus
Regular Member


Date Joined Jul 2008
Total Posts : 110
   Posted 10/23/2008 10:06 AM (GMT -7)   
Although I don't have bp, my fiance does, together, we try to keep up with the routine...home after work, dinner, little tv, he takes his meds, bed (during the week)...sleep and a minimally stressful routine (we've learned) are key to maintaining stability once the meds are correct. Serafena is right...you need to let the DR know before you're too deep in the cycle.

My and my fiance's goals for treament of this disease (just from our personal circumstances, i don't write this to impose our goals on you, but i learn from others' posts regarding how they cope with this disease in their lives) are to minimize hospitalizations throughout his life through the help of our doctors, family, various support networks and therapists, routine, sleep, low-stress lifestyle.

He has fortunately found a job that he likes (after a hospitilization this summer- i picked up on the behavior changes, he was confident in the meds, he sunk, the hospital was the only option). If this job you're interviewing for is one that you think you'd like to keep for a while, heed Serafena's advice and call your DR.

Good luck on your interview and be well.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:55 PM (GMT -7)
There are a total of 2,733,258 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
322 Guest(s), 16 Registered Member(s) are currently online.  Details
martha, bluelyme, MustangSally52, Lymepilot, Artist Mark, Lilyblues22, NiceGuyEddie, Scaredy Cat, 142, jdm99, jabele, wearyRAsufferer, k07, Tall Allen, julymorning, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer